# SDR FDEA200906142080

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54519
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL AT STA 1610 TO STA 1620, LBL 4.   INTERCOSTAL REMOVED AND REPLACED IAW DWG 146N5451-9 AND SRM 51-40-02 REV 96.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
